Forum


donatenew

Welcome, Guest
Username: Password: Remember me

TOPIC: Dystonia Progressing As A Result of Drug Treatment

Dystonia Progressing As A Result of Drug Treatment 1 year 11 months ago #3833

  • jluban
  • jluban's Avatar
  • OFFLINE
  • Fresh Boarder
  • Posts: 2
  • Karma: 0
Hello from California. I am new to this forum, and this group, and have had dystonia (focal, in my right arm, writers cramp) since the age of 12. I am now 45 years old, and in the past year or two, my dystonia has increased in that right arm, and has also begun to affect my right foot and left leg. I also happen to have a history of horrible insomnia, in this past year, a psychiatrist prescribed Mirtazapine/Remeron, which seems to work to some degree. He has recently decided to add an anti-anxiety medication, Buspirone/Buspar, and I just happen to have seen in the possible side effects the onset of movement disorders, sometimes permanently. It just so happens that the worsening of my symptoms have happened since I started taking the Remeron.

My main question for you all: Have any of you heard of or experienced a worsening of your dystonia symptoms on a permanent basis as a result of a medication? I'm also sending an email to my doctor, but because dystonia is such a misunderstood diagnosis, I'm doubting he knows any more then anybody on this forum. Any replies are welcome!
The administrator has disabled public write access.

Dystonia Progressing As A Result of Drug Treatment 1 year 11 months ago #3834

  • lindaf
  • lindaf's Avatar
  • OFFLINE
  • Senior Boarder
  • Posts: 10
  • Karma: 0
To widen the scope of your replies, look at the Dystonia Bulletin Board website. These are a linked group of 4 sites. with very friendly and helpful members.
Linda
The administrator has disabled public write access.

Dystonia Progressing As A Result of Drug Treatment 1 year 11 months ago #3836

  • jluban
  • jluban's Avatar
  • OFFLINE
  • Fresh Boarder
  • Posts: 2
  • Karma: 0
Thanks, Linda. Do you have a link to those sites?
The administrator has disabled public write access.

Dystonia Progressing As A Result of Drug Treatment 1 year 11 months ago #3837

  • lindaf
  • lindaf's Avatar
  • OFFLINE
  • Senior Boarder
  • Posts: 10
  • Karma: 0
The administrator has disabled public write access.
Time to create page: 0.111 seconds